Global Asymptotics for Meixner-Pollaczek Polynomials with a Varying Parameter
Article first published online: 13 FEB 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 130, Issue 4, pages 345–392, May 2013
How to Cite
Wang, J., Qiu, W. and Wong, R. (2013), Global Asymptotics for Meixner-Pollaczek Polynomials with a Varying Parameter. Studies in Applied Mathematics, 130: 345–392. doi: 10.1111/j.1467-9590.2012.00570.x
- Issue published online: 17 APR 2013
- Article first published online: 13 FEB 2013
- Manuscript Received: 20 JUL 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!